# SDR SWIA20241223005

- Difficulty date: October 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 38,566 hours, 24,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE TO UPPER SKIN PANEL (DWG: CC670-33105 REF), UPPER ELEC. BAY DOOR (DWG: CC670-33070 REF) AND UNDERLYING STRUCTURE (FRAME FS 193 (DWG: CC670-34201 REF) & STRINGER STR 14L (DWG: CC670-33145 REF)), LOCATED BETWEEN FS 193.00 - FS 202.75 AND STR 13-17 Â€“ LHS.    (FLIGHT 5263 - FILED CLOSED)    COMPLIED WITH PERMANENT SPLICE REPAIR TO FRAME FS193 AT BL0 IN REFERENCE TO REO 670-53-11-2023 REV- -  DATED 2024-12-10. REPLACED LHS SKIN PANEL AT FS193.00 TO 202.75 IN REFERENCE TO REO 670-53-11-2030 REV --  DATED 2024-12-10 AND SRM 51-42-00.  REPLACED STRINGER STR 14L IAW SRM 51-42-00  SEE TASK CARD 51-900-1002-SKY.
